# SDR DALA2014062803851

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBS CRACKED AT VERTICAL STABILIZER LEADING EDGE RIGHT SIDE ZFS=50,43,23.  RIBS REMOVED AND REPLACED IAW SRM 51-30-5, 51-30-2, 51-10-2, 51-10-3 PAR 14-21, AND 55-02, FIG 27.
